# SDR WX0A2020081973555

- Difficulty date: August 18, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 68,955 hours, 25,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY EMERGENCY LIGHT CHECK THROUGH CFDS FOUND EPSU BATTERY AFT L FAULT MESSAGE. / REF TSM 33-51-00-810-802-A REMOVED AND REPLACED AFT CABIN EPSU BATTERY PER AMM 33-51-38-000-002 AND 33-51-38-400-002. OPS CHECK GOOD. FAULT MESSAGE EXTINGUISHED."
